# SDR AALA202103019006

- Difficulty date: February 28, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N519UW
- Make and model: Airbus A321-231
- Aircraft serial: 3881
- Aircraft time: 40,363 hours, 14,490 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Plate
- Condition: Damaged
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT WING PYLON LOWER SURFACE PLUMBING ACCESS MOUNTING PLATE HAS ELONGATED HOLES BETWEEN RIB 7 AND RIB 8. REPLACED MOUNTING PLATE PER SRM 57-21-11-300-005.
